On Mordell-Weil groups of Jacobians over function fields

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


We study the arithmetic of abelian varieties over K= k(t) where k is an arbitrary field. The main result relates Mordell-Weil groups of certain Jacobians over K to homomorphisms of other Jacobians over k. Our methods also yield completely explicit points on elliptic curves with unbounded rank over p(t) and a new construction of elliptic curves with moderately high rank over ℂ(t).

Original languageEnglish (US)
Pages (from-to)1-29
Number of pages29
JournalJournal of the Institute of Mathematics of Jussieu
Issue number1
StatePublished - Jan 2013


  • Jacobian
  • Mordell{Weil group
  • abelian variety
  • function field
  • rank

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On Mordell-Weil groups of Jacobians over function fields'. Together they form a unique fingerprint.

Cite this